# SDR IXXA0200092O

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 83,222 hours, 32,755 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Clogged
- Location: Fuselage
- Part time: 83,222 hours, 32,755 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FROM BRO, THE FLIGHT CREW NOTED A DIFFERENCE BETWEEN THE NUMBER ONE AND NUMBER TWO AIRSPEED INDICATORS THAT INCREASED AS THE AIRCRAFTS ALTITUDE INCREASED.  THE FLIGHT CREW ADVISED AND COORDINATED WITH ATC TO DETERMINE THE NUMBER TWO AIRSPEED INDICATOR WAS CORRECT.  THE FLIGHT CREW, WHILE COORDINATING WITH ATC, RETURNED TO BRO FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND DISCOVERED FOREIGN MATERIAL IN THE NUMBER ONE PITOT TUBE.  MAINTENANCE REMOVED THE FOREIGN MATERIAL AND PERFORMED A SUCESSFUL PITOT STATIC CHECK IN ACCORDANCE WITH THE DOUGLAS REPAIR MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
